MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CEMENTRALIZER 10.0MM; HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG

DEPUY ORTHOPAEDICS INC US CEMENTRALIZER 10.0MM; HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG
Model Number 1376-48-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to infection.All components were removed and a cement spacer was placed.The patient's original total hip was done (b)(6) 2020 and he had an i&d washout, head liner exchange, on (b)(6) 2020.Doi: (b)(6) 2020; dor: (b)(6) 2021; affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CEMENTRALIZER 10.0MM
Common Device Name
HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11672343
Report Number1818910-2021-08032
Device Sequence Number14202910
Product Code JDK
UDI-Device Identifier10603295034568
UDI-Public10603295034568
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1376-48-000
Device Catalogue Number137648000
Device Lot NumberJ4732A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX52OD; CEMENTRALIZER 10.0MM; DLT TS CER HD 12/14 36MM +5.0; PINN CAN BONE SCREW 6.5MMX20MM; PINNACLE SECTOR II CUP 52MM; SUMMIT CEMENTED STEM SZ5 STD; ALTRX NEUT 36IDX52OD; CEMENTRALIZER 10.0MM; DLT TS CER HD 12/14 36MM +5.0; PINN CAN BONE SCREW 6.5MMX20MM; PINNACLE SECTOR II CUP 52MM; SUMMIT CEMENTED STEM SZ5 STD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR